Enrique Otárola Pastén

Delegado de Dirección Campus Santiago

Línea de Investigación:

Análisis Numérico

Información:

  • Grado Académico: Ph.D University of Maryland (Estados Unidos)
  • Título Profesional: Ingeniero Civil Matemático, Universidad Técnica Federico Santa María
  • Campus: Campus San Joaquín
  • Oficina: A-025
  • Email: enrique.otarola@usm.cl
  • Teléfono: (56) (2) 23037339
  • Sitio Web

Publicaciones Recientes

Núm. Autores Artículo Revista Año
30

E. Otárola, A. Salgado

A weighted setting for the stationary Navier Stokes equations under singular forcing

Applied Mathematics Letters; Vol. 99, article 105933; Jan. 2020.

2020
29

L. Banjai, E. Otárola

A PDE approach to fractional diffusion: a space-fractional wave equation

Numerische Mathematik; Vol. 143(1), pp. 177–222; Sep. 2019.

2019
28

L. Banjai, J. Melenk, R. Nochetto, E. Otárola, A. Salgado, C. Schwab

Tensor FEM for spectral fractional diffusion

Foundations of Computational Mathematics; Vol. 19(4), pp. 901–962; Aug. 2019.

2019
27

M. D’Elia, C. Glusa, E. Otarola

A priori error estimates for the optimal control of the integral fractional Laplacian

SIAM Journal on Control and Optimization; Vol. 57(4), pp. 2775–2798; Aug. 2019.

2019
26

E. Otárola, A. Salgado

The Poisson and Stokes problems on weighted spaces in Lipschitz domains and under singular forcing

Journal of Mathematical Analysis and Applications; Vol. 471(1-2), pp. 599-612; Mar. 2019

2019
25

A. Allendes, E. Otarola, A. J. Salgado

A posteriori error estimates for the Stokes problem with singular sources

Computer Methods in Applied Mechanics and Engineering; Vol. 345, pp. 1007 – 1032; Mar. 2019.

2019
24

E. Otarola, T.N.T Quyen

A reaction coefficient identification problem for fractional diffusion

Inverse Problems; Vol. 35(4), pp. 45010; Mar. 2019.

2019
23

F. Fuica, E. Otarola, A. J. Salgado

An a posteriori error analysis for an elliptic optimal control problem in measure space

Computers and Mathematics with Applications; Vol. 77(10), pp. 2659 – 2675; May 2019.

2019
22

E. Otárola, R. Rankin, A. J. Salgado

Maximum-norm a posteriori error estimates for an optimal control problem

Computational Optimization and Applications; Vol. 73(3), pp. 997 – 1017; Jul. 2019.

2019
21

A. Allendes, E. Otárola, R. Rankin

A posteriori error estimators for stabilized finite element approximations of an optimal control problem

Computer Methods in Applied Mechanics and Engineering, Vol. 340, pp. 147–177; Oct. 2018

2018
20

H. Antil, E. Otárola, A. Salgado

Optimization with Respect to Order in a Fractional Diffusion Model: Analysis, Approximation and Algorithmic Aspects

Journal of Scientific Computing, Vol. 77(1), pp. 204–224; Oct. 2018

2018
19

E. Otárola, H. Antil

An a posteriori error analysis for an optimal control problem involving the fractional Laplacian

IMA Journal of Numerical Analysis; Vol. 38, pp. 198-226; Jan. 2018

2018
18

A. Allendes, E. Otárola, R. Rankin, A. Salgado

An a posteriori error analysis for an optimal control problem with point sources

ESAIM: Mathematical Modelling and Numerical Analysis; Vol. 52 (5), pp. 1617-1650; Nov. 2018

2018
17

A.J. Salgado, E. Otárola

 

Sparse Optimal Control for Fractional Diffusion

Computational Methods in Applied Mathematics; Vol. 18(1), pp. 95-110; 2018

2018
16

E. Otárola, A.J. Salgado

Optimization of a Fractional Differential Equation

The IMA Volumes in Mathematics and its Applications, 2018

2018
15

E. Otárola, A. J. Salgado

Regularity of solutions to space–time fractional wave equations: A PDE approach

Fractional Calculus and Applied Analysis, Vol. 21(5), pp. 1262-1293, Oct. 2018.

2018
14

A. Bonito, J. P. Borthagaray, R. H. Nochetto, E. Otárola, A. J. Salgado

Numerical methods for fractional diffusion

Computing and Visualization in Science; Vol. 19(5-6), pp. 19-46; Dec. 2018.

2018
13

H. Antil, E. Otárola, A. Salgado

Some applications of weighted norm inequalities to the error analysis of PDE-constrained optimization problems

IMA Journal of Numerical Analysis, Vol. 38(2), pp. 852–883; May 2018

2018
12

A. Allendes, E. Otárola, R. Rankin

A posteriori error estimation for a PDE-constrained optimization problem involving the generalized Oseen equations

SIAM Journal on Scientific Computing, Vol. 40(4), pp. A2200–A2233; Jul. 2018

2018
11

E. Otárola

A piecewise linear FEM for an optimal control problem of fractional operators: error analysis on curved domains

ESAIM: Mathematical Modelling and Numerical Analysis; Vol. 51(4), pp. 1473-1500; Jul-Aug. 2017

2017
10

E. Otárola, A. Allendes, R. Rankin, A.J. Salgado

Adaptive finite element methods for an optimal control problem involving Dirac measures

Numerische Mathematik; Vol. 137(1), pp. 159-197; Sep. 2017

2017
9

Alejandro Allendes, Enrique Otarola, Erwin Hernández

A robust numerical method for a control problem of singularly perturbed equations

Computer and Mathematics with Applications. An International Journal, Vol. 72, No. 4, pp: 974–991, 2016

2016
8

H. Antil, E. Otárola, , A.J. Salgado

A Space-Time Fractional Optimal Control Problem: Analysis and Discretization

SIAM Journal on Control and Optimization; Vol. 54(3), pp. 1295-1328; 2016

2016
7

R.H. Nochetto, E. Otárola, A.J. Salgado,

Piecewise polynomial interpolation in Muckenhoupt weighted Sobolev spaces and applications

Numerische Mathematik, 132(1), 85-130, 2016.

2016
6

R.H. Nochetto , E. Otárola, A.J. Salgado

A PDE Approach to Space-Time Fractional Parabolic Problems

SIAM Journal on Numerical Analysis; Vol. 54(2), pp. 848-873; Mar. 29, 2016

2016
5

E. Otárola, A.J. Salgado

Finite Element Approximation of the Parabolic Fractional Obstacle Problem

SIAM Journal on Numerical Analysis; Vol. 54(4), pp. 2619-2639; 2016

Link

2016
4

L. Chen, R.H. Nochetto, E. Otárola, A.J. Salgado

Multilevel methods for nonuniformly elliptic operators and fractional diffusion

Mathematics of Computation; Vol. 85(302), pp. 2583-2607; Nov. 2016

Link

2016
3

R.H. Nochetto, E. Otárola, A.J. Salgado

A PDE approach to fractional diffusion in general domains: a priori error analysis

Foundations of Computational Mathematics, 15(3), 733-791, 2015.

2015
2

R.H. Nochetto, E. Otárola, A.J. Salgado

A PDE approach to fractional diffusion: a posteriori error analysis

Journal of Computational Physics, 293, 339-358, 2015.

2015
1

R.H. Nochetto, E. Otárola, A.J. Salgado

Convergence rates for the classical, thin, and fractional elliptic obstacle problems

Philosophical Transactions of the Royal Society of London A, 373(2050), 2015.

2015

Proyectos Vigentes

Programa Nombre Proyecto Periodo
FONDECYT INICIACIÓN 11180193 Numerical analysis of problems involving fractional PDEs and nonsmooth solutions 2018 - 2021